# SDR DALA2024123112109

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 23,240 hours, 2,636 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 FA HAD ISSUES DISARMING 4R DOOR. CORRECTIVE ACTION: CLEANED AND LUBED DOOR LINKAGES AND GIRT BAR. OK FOR SERVICE. (6492455)
